# SDR R61A201212060722

- Difficulty date: December 6, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 15,883 hours, 12,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT CENTER FLOOR TRACK BEAM AT FRAME 18 HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED THE RIGHT CENTER FLOOR TRACK BEAM IAW EMB 175 SRM 51-40-02, 51-44-01, 51-41-02, AND 51-43-03.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
